# SDR USAA061032

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 17,138 hours, 17,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM - Y1292 AT FRAME 68 & 66 CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NUMBER;  CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1 X 1 & 1 X 1 INCH (2 AREAS).
